Tbilisi Mathematical Journal

On the solutions of partial integrodifferential equations of fractional order

Aruchamy Akilandeeswari, Krishnan Balachandran, Margarita Rivero, and Juan J. Trujillo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The main purpose of this paper is to study the existence of solutions for the nonlinear fractional partial integrodifferential equations with Dirichlet boundary condition. Under suitable assumption the results are established by using the Leray-Schauder fixed point theorem and Arzela-Ascoli theorem. An example is provided to illustrate the main result.

Article information

Tbilisi Math. J., Volume 10, Issue 1 (2017), 19-29.

Received: 29 March 2015
Accepted: 1 April 2016
First available in Project Euclid: 26 May 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions
Secondary: 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20] 26A33: Fractional derivatives and integrals 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Existence Partial Integrodifferential equations Fractional derivatives Fixed point theorem


Akilandeeswari, Aruchamy; Balachandran, Krishnan; Rivero, Margarita; Trujillo, Juan J. On the solutions of partial integrodifferential equations of fractional order. Tbilisi Math. J. 10 (2017), no. 1, 19--29. doi:10.1515/tmj-2017-0002. https://projecteuclid.org/euclid.tbilisi/1527300015

Export citation


  • R.P. Agarwal, Y. Zhou and Y. He, Existence of fractional neutral functional differential equations, Computers and Mathematics with Applications, 59 (2010), 1095-1100.
  • B. Ahmad, S.K. Ntouyas and J. Tariboon, Fractional differential equations with nonlocal integral and integer-fractional order Neumann type boundary conditions, Mediterranean Journal of Mathematics, (2015), DOI: 10.1007/s00009-015-0629-9.
  • A. Arikoglu and I. Ozkol, Solution of fractional integrodifferential equations by Fourier transform method, Chaos, Solitons and Fractals, 40 (2009), 521-529.
  • K. Balachandran and J.Y. Park, Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Analysis : Hybrid Systems, 3 (2009), 363-367.
  • K. Balachandran and J.J. Trujillo, The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis, 72 (2010), 4587-4593.
  • M. Caputo, Linear models of dissipation whose Q is almost frequency independent-II, Geophysical Journal of Royal Astronomical Society, 13 (1967), 529-539.
  • K.M. Furati and N.E. Tatar, Behavior of solutions for a weighted Cauchy-type fractional differential problem, Journal Fractional Calculus, 28 (2005), 23-42.
  • V.D. Gejji and H. Jafari, Boundary value problems for fractional diffusion-wave equation, Australian Journal of Mathematical Analysis and Applications, 3 (2006), 1-8.
  • T.L. Guo and K. Zhang, Impulsive fractional partial differential equations, Applied Mathematics and Computation, 257 (2015), 581-590.
  • M.A.E. Herzallah, A.M.A. El-Sayed and D. Baleanu, On the fractional order diffusion-wave process, Romanian Journal of Physics, 55 (2010), 274-284.
  • R.W. Ibrahim and S. Momani, On existence and uniqueness of solutions of a class of fractional differential equation, Journal of Mathematical Analysis and Applications, 334 (2007), 1-10.
  • M. Javidi and B. Ahmad, Numerical solution of fractional partial differential equations by Laplace inversion technique, Advances in Differential Equations, 375 (2013), 1-18.
  • A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amstrdam, 2006.
  • V. Lakshmikantham, S. Leela and J.V. Devi, Theory of Fractional Dynamic Systems, CSP, Cambridge, UK, 2009.
  • J. Liouville, Mémoire sur quelques de géometrie et de mécanique, et sur un nouveau genre de calcul pour résourdre ces wuétions, J. École Polytech. 13 (1832), 1-69.
  • J. Liouville, Mémoire sur une formule dáanalyse, J. für reine und ungew, 12 (1834), 273-287.
  • Y. Luchko, Maximum principle for the generalized time-fractional diffusion equation, Journal of Mathematical Analysis and Applications, 351 (2009), 218-223.
  • Y. Luchko, Some uniqueness and existence results for the initial-boundary value problems for the generalized time-fractional diffusion equation, Computers and Mathematics with Applications, 59 (2010), 1766-1772.
  • K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993.
  • S. Momani and Z. Odibat, Numerical approach to differential equations of fractional order, Journal of Computational and Applied Mathematics, 207 (2007), 96-110.
  • J. Nirmala and K. Balachandran, Analysis of solutions of time fractional telegraph equation, Journal of the Korean Society for Industrial and Applied Mathematics, 18 (2014), 209-224.
  • K.B. Oldham anf J. Spanier, The Fractional Calculus, Academic press, New York, 1974.
  • Z. Ouyang, Existence and uniqueness of the solutions for a class of nonlinear fractional order partial differential equations with delay, Computers and Mathematics with Applications, 61 (2011), 860-870.
  • T. Oussaeif and A. Bouziani, Existence and uniqueness of solutions to parabolic fractional differential equations with integral conditions, Electronic Journal of Differential Equations, 2014 (2014), 1-10.
  • V. Parthiban and K. Balachandran, Solutions of systems of fractional partial differential equations, Application and Applied Mathematics, 8 (2013), 289-304.
  • A.C. Pipkin, Lectures on Viscoelasticity Theory, Springer Verlag, New York, 1986.
  • B. Ross, A brief history and exposition of the fundamental theory of fractional calculus, Fractional Calculus and its Applications, 57 (1975), 1-36.
  • S.G. Samko, A.A. Kilbas, and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Switzerland, 1993.
  • X. Su, Boundary value problem for a coupled system of nonlinear fractional differential equations, Applied mathematics Letters, 22 (2009), 64-69.
  • V.S. Vladimirov, Equations of Mathematical Physics, Nauko, Moscow, 1981.
  • T. Wang and F. Xie, Existence and uniqueness of fractional differential equations with integral boundary conditions, Journal of Nonlinear Science and Applications, 1 (2008), 206-212.
  • L. Zhang, B, Ahmad, G. Wang, R.P. Agarwal, M. Al-Yami and W. Shammakh, Nonlocal integrodifferential boundary value problem for nonlinear fractional differential equations on unbounded domain, Abstract and Applied Analysis, 2013 (2013), 1-5.